Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Maintenance: Tuesday, 5.7.2016, 07:00-08:00

Maintenance work on ZORA and JDB on Tuesday, 5th July, 07h00-08h00. During this time there will be a brief unavailability for about 1 hour. Please be patient.

Okonek, C (1981). Homotopiegruppen des Modulraumes M\bf P2(-1,2). Mathematische Annalen, 258(3):253-266.

Full text not available from this repository.

View at publisher


Citations

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:German
Date:1981
Deposited On:19 Oct 2009 14:39
Last Modified:05 Apr 2016 13:29
Publisher:Springer
ISSN:0025-5831
Publisher DOI:10.1007/BF01450681

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page